RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 3, Pages 469–470 (Mi mz620)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On a Class of Ordinary Differential Equations of Various Orders on a Graph

Yu. V. Pokornyi, T. V. Beloglazova, K. P. Lazarev

Voronezh State University

DOI: https://doi.org/10.4213/mzm620

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:3, 440–442

Bibliographic databases:

Received: 13.05.2002

Citation: Yu. V. Pokornyi, T. V. Beloglazova, K. P. Lazarev, “On a Class of Ordinary Differential Equations of Various Orders on a Graph”, Mat. Zametki, 73:3 (2003), 469–470; Math. Notes, 73:3 (2003), 440–442

Citation in format AMSBIB
\Bibitem{PokBelLaz03}
\by Yu.~V.~Pokornyi, T.~V.~Beloglazova, K.~P.~Lazarev
\paper On a Class of Ordinary Differential Equations of Various Orders on a Graph
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 3
\pages 469--470
\mathnet{http://mi.mathnet.ru/mz620}
\crossref{https://doi.org/10.4213/mzm620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992609}
\zmath{https://zbmath.org/?q=an:1057.34504}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 3
\pages 440--442
\crossref{https://doi.org/10.1023/A:1023286516335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182776700017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755149}


Linking options:
  • http://mi.mathnet.ru/eng/mz620
  • https://doi.org/10.4213/mzm620
  • http://mi.mathnet.ru/eng/mz/v73/i3/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. P. Lazarev, T. V. Beloglazova, “Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph”, Math. Notes, 80:1 (2006), 57–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Yurko, “Inverse spectral problems for differential operators on spatial networks”, Russian Math. Surveys, 71:3 (2016), 539–584  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:293
    Full text:135
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020